Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 57, NWS Milwaukee, WI

June 4, 2017

NWS Milwaukee, WI issued this small craft advisory at Jun 4, 2017, 3:22 PM CDT. It took effect at Jun 5, 2017, 4:00 AM CDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2017, 3:22 PM CDT (20:22 UTC)
In effect from
Jun 5, 2017, 4:00 AM CDT
Expired
Jun 6, 2017, 10:37 PM CDT
In force
43 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

949 
WHUS73 KMKX 042022
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT SUN JUN 4 2017

...GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES LATER TONIGHT
INTO MONDAY...

.A STRONG COLD FRONT WILL BRING GUSTY NORTH TO NORTHEAST WINDS
LATER TONIGHT INTO MONDAY ACROSS THE NEARSHORE WATERS OF LAKE
MICHIGAN. THESE WINDS WILL BRING BUILDING WAVES, LINGERING INTO
MONDAY EVENING. 

LMZ643-644-050430-
/O.NEW.KMKX.SC.Y.0057.170605T0900Z-170606T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
322 PM CDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT
MONDAY. 

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS LATER TONIGHT INTO
  MONDAY. THESE WINDS MAY LINGER INTO TUESDAY.

* WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-050430-
/O.NEW.KMKX.SC.Y.0057.170605T1200Z-170606T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 PM CDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 1 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO
1 AM CDT TUESDAY. 

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS LATER TONIGHT INTO
  MONDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET MONDAY, LINGERING INTO MONDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
10 follow-up statements
562 
WHUS73 KMKX 050236
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT SUN JUN 4 2017

...GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES LATE TONIGHT
INTO MONDAY...

LMZ643-644-051045-
/O.CON.KMKX.SC.Y.0057.170605T0900Z-170606T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
936 PM CDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
MONDAY...

* WINDS: BECOMING NORTH TO NORTHEAST 15 TO 25 KNOTS BETWEEN 3 AND
  5 AM... THEN INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 
  KNOTS BY MID MONDAY MORNING. WINDS WILL DIMINISH MONDAY NIGHT 
  BUT STRENGTHEN AGAIN ON TUESDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET BY MID MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-051045-
/O.CON.KMKX.SC.Y.0057.170605T1200Z-170606T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
936 PM CDT SUN JUN 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO
1 AM CDT TUESDAY...

* WINDS: BECOMING NORTH TO NORTHEAST 15 TO 25 KNOTS BETWEEN 5 AND
  7 AM... THEN INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 
  KNOTS BY MID MONDAY MORNING. WINDS WILL DIMINISH MONDAY NIGHT 
  BUT STRENGTHEN AGAIN ON TUESDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET BY MID MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
080 
WHUS73 KMKX 050816
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 AM CDT MON JUN 5 2017

...GUSTY NORTHEAST WINDS AND BUILDING WAVES...

LMZ643-644-051630-
/O.EXT.KMKX.SC.Y.0057.170605T0900Z-170606T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
316 AM CDT MON JUN 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT. 

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY MID
  MORNING. WINDS WILL DIMINISH TO NIGHT BUT MAY STRENGTHEN AGAIN 
  ON TUESDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-051630-
/O.EXT.KMKX.SC.Y.0057.170605T1200Z-170606T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
316 AM CDT MON JUN 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
7 AM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING
TO 7 AM CDT TUESDAY. 

* WINDS: BECOMING NORTHEAST 15 TO 25 KNOTS...WITH GUSTS TO 30
  KNOTS BY MID MORNING. 
  

* WAVES: BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
178 
WHUS73 KMKX 051507
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1007 AM CDT MON JUN 5 2017

...GUSTY NORTHEAST WINDS AND BUILDING WAVES...

LMZ643-644-052315-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1007 AM CDT MON JUN 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.
  WINDS WILL DIMINISH TONIGHT...BUT MAY STRENGTHEN AGAIN ON 
  TUESDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-052315-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1007 AM CDT MON JUN 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...WITH GUSTS TO 30
  KNOTS. 

* WAVES: BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
952 
WHUS73 KMKX 052026
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT MON JUN 5 2017

...GUSTY NORTHEAST WINDS AND BUILDING WAVES SOUTH OF PORT
WASHINGTON...

LMZ643-052130-
/O.CAN.KMKX.SC.Y.0057.000000T0000Z-170606T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
326 PM CDT MON JUN 5 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WIND GUSTS HAVE REMAINED AT OR BELOW 20 KNOTS FOR SEVERAL
HOURS...AND SHOULD REMAIN AT THIS LEVEL INTO THIS EVENING. WAVES
WILL BE IN THE 3 TO 4 FOOT RANGE INTO EARLY THIS EVENING...BEFORE
SUBSIDING TONIGHT. THUS...THE SMALL CRAFT ADVISORY HAS BEEN 
CANCELLED. SMALL CRAFT SHOULD STILL EXERCISE CAUTION INTO THIS 
EVENING.

$$

LMZ644-060430-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T0500Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
326 PM CDT MON JUN 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS. WINDS WILL GRADUALLY
  WEAKEN THIS EVENING. 

* WAVES: 3 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-060430-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 PM CDT MON JUN 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...WITH GUSTS TO 30 
  KNOTS. WINDS WILL GRADUALLY WEAKEN THIS EVENING.

* WAVES: 3 TO 6 FEET INTO THIS EVENING...BEFORE SLOWLY SUBSIDING
  LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
687 
WHUS73 KMKX 060218
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 PM CDT MON JUN 5 2017

...GUSTY NORTHEAST WINDS AND BUILDING WAVES SOUTH OF PORT
WASHINGTON...

LMZ644-060500-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T0500Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
918 PM CDT MON JUN 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: NORTH TO NORTHEAST 10 TO 15 KNOTS WITH A FEW GUSTS TO 20
  KNOTS LATE THIS EVENING. WINDS WILL CONTINUE TO WEAKEN THIS
  EVENING. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-061030-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-170606T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
918 PM CDT MON JUN 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: NORTH TO NORTHEAST 10 TO 15 KNOTS WITH A FEW GUSTS TO 20
  KNOTS LATE THIS EVENING. WINDS WILL CONTINUE TO WEAKEN THIS
  EVENING. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
043 
WHUS73 KMKX 060818
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 AM CDT TUE JUN 6 2017

...PERSISTENT NORTHEAST WINDS AND HIGH WAVES SOUTH OF THE NORTH 
POINT LIGHT...

LMZ645-646-061630-
/O.EXT.KMKX.SC.Y.0057.000000T0000Z-170607T0400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 AM CDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST 10 TO 15 KNOTS INCREASING TO 15 TO 20
  KNOTS LATE IN THE MORNING. A FEW GUSTS TO 25 KNOTS POSSIBLE.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
CRONCE

WWW.WEATHER.GOV/MKX
582 
WHUS73 KMKX 061427
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 AM CDT TUE JUN 6 2017

...PERSISTENT NORTH TO NORTHEAST WINDS AND HIGH WAVES SOUTH OF 
THE NORTH POINT LIGHT...

LMZ645-646-062230-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-170607T0400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 AM CDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
826 
WHUS73 KMKX 062000
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT TUE JUN 6 2017

...PERSISTENT NORTH TO NORTHEAST WINDS AND LINGERING HIGH WAVES 
SOUTH OF THE NORTH POINT LIGHT...

LMZ645-646-070400-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-170607T0400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 PM CDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE IN THE 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
333 
WHUS73 KMKX 070156
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 PM CDT TUE JUN 6 2017

...WAVES AND NORTHERLY WINDS DIMINISHING...

LMZ645-646-070400-
/O.CON.KMKX.SC.Y.0057.000000T0000Z-170607T0400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
856 PM CDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS: NORTH WIND 10 TO 15 MPH.

* WAVES: 3 TO 4 FEET SUBSIDING TO 2 TO 3 FEET LATE IN THE 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
580 
WHUS73 KMKX 070337
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1037 PM CDT TUE JUN 6 2017


LMZ645-646-070445-
/O.CAN.KMKX.SC.Y.0057.000000T0000Z-170607T0400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1037 PM CDT TUE JUN 6 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 



$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 12:44 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 4, 12:44 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1244 PM CDT Sun Jun 4 2017

.UPDATE...

&&

.AVIATION(18Z TAFS)...

Some diurnal cumulus clouds may occur in southeastern portions of
the area early this afternoon, until some drier air works into
this area. There is an outside chance of a shower or storm in this
area this afternoon as well, but will leave mention out of TAFs
due to uncertainty. A southeast lake breeze may form this
afternoon near the shore, but it should remain there with the
prevailing west to northwest winds gusting to around 15 knots at
times.

Strong cold front then will move southward across the area later
this evening and overnight. It will bring a quick wind shift to
the north northeast, with these gusty winds lingering into
Monday. A low stratus deck should move into the area as well
behind the front, lingering into at least Monday morning. It may
linger into the afternoon. Some light fog may affect areas near
the lake behind the front as well.

Wood

&&

.PREV DISCUSSION... (Issued 1028 AM CDT Sun Jun 4 2017)

UPDATE...

Middle to high clouds across southern portions of the area should
gradually move out by early this afternoon. Mostly sunny skies are
expected, with dry air in place across the area. West northwest
winds are expected to increase a bit into the afternoon, with
gusts to 15 MPH or so expected.

The winds may be just light enough near the lake to allow for a
southeast lake breeze to form. Will watch for any fog potential
moving in off of the lake, but current observations and web
cameras are not showing any at this time. Any lake breeze that may
develop should remain near the shore with the gusty west
northwest winds inland. Warm temperatures are expected, with highs
in the middle to upper 80s.

Any shower chances should hold off until this evening, as potent
500 mb shortwave trough slides southeast toward and into the
area. The air is expected to remain quite dry this evening, with
adjusted area forecast soundings not showing much in the way of
instability. Thus, may be able to remove PoPs for this evening.

Strong cold front will move southward through the area later this
evening and overnight, with winds shifting to the north and
northeast and becoming gusty behind it. Much cooler air is then
expected into Monday, along with an area of low clouds.

Wood

MARINE...

West northwest winds may gust to around 15 knots at times this
afternoon. However, they may get light enough to allow for a
southeast lake breeze to form. Some uncertainty here given the
borderline wind gust values. Some fog may develop as well this
afternoon, though not seeing any so far via web cameras and
observations.

Strong cold front will move quickly southward across the area
later this evening and overnight. Winds will quickly shift to the
north to northeast behind the front, with gusts to 25 knots later
tonight into Monday. They may linger into Monday evening south of
North Point Lighthouse. These winds should bring building waves as
well, in the 3 to 6 foot range. A Small Craft Advisory may be
needed for later tonight into Monday or Monday evening.

Wood

BEACHES...

Gusty north to northeast winds of 15 to 25 MPH, with gusts to 30
MPH, are possible on Monday. Waves will be building into the 3 to
6 foot range as well. Water temperatures have increased into the
upper 40s to lower 50s. High swim risk conditions are possible. A
Beach Hazards Statement may be needed for Monday.

Wood

PREV DISCUSSION... (Issued 635 AM CDT Sun Jun 4 2017)

UPDATE...

A band of altocumulus will linger in the far south this morning
before drier air moves in from the north. Then only a few high
based cumulus later this morning and afternoon. A mid level trough
may bring some vfr clouds in this evening with isolated showers,
mainly north toward Fond du lac and Sheboygan. A cold front late
tonight will bring northeast winds and low clouds toward sunrise
Monday morning.

AVIATION(12Z TAFS)...

A band of altocumulus will linger in the far south this morning
before drier air moves in from the north. Then only a few high
based cumulus later this morning and afternoon. A mid level trough
may bring some vfr clouds in this evening with isolated showers,
mainly north toward Fond du lac and Sheboygan. A cold front late
tonight will bring northeast winds and ifr cigs toward sunrise
Monday morning.

PREV DISCUSSION... (Issued 248 AM CDT Sun Jun 4 2017)

DISCUSSION...

Today and Tonight..Forecast Confidence is Medium...

An upper level shortwave just northwest of lake Superior will
reach central Wisconsin this evening and southern Wisconsin late
tonight, exiting most of the southeast around sunrise Monday.

The band of mid level RH with scattered showers and isolated
thunderstorms exits the far south this morning.

Drier air then moves in today from the north, with warm highs in
the middle 80s on west winds. The high res HRRR model does show a
weak lake Breeze trying to move into portions of the shore areas
this afternoon.

The approach of the rather strong mid level 500 mb trough from
the north this evening, may bring more clouds. Despite
the strong synoptic forcing, low to mid levels of the atmosphere
will be fairly dry this evening. For now, wl continue small pops
for showers mainly in northeast areas, closer to the stronger
lift. There is weak zero to 1 km CAPE.

A push of colder air occurs late tonight as winds become northeast
behind the trough.

Monday through Wednesday - Confidence...Medium to High
High pressure will dominate this period with a dry and cooler
airmass. In the mid levels we will be situated on the western
periphery of a 500 millibar that exhibits some retrogressive
tendencies. the GFS shows this mid level cyclonic influence
persisting into Wednesday while the ECMWF and GEM not as much but
there is consensus that some mid level ridging takes hold for
Wednesday night. Pocket of colder 925 temps takes hold for Monday
into at least early Tuesday before we see a little rebound heading
into Wednesday as the influence of the low to our east eases a
bit. However the GFS does hang on a bit to some cooler temps in
the southeast as the slowest solution.

Thursday and Friday - Confidence...Medium
All the models are showing a 500 millibar shortwave slowly moving
into the area within the northwest flow regime. The GFS is a bit
quicker on bringing the influence of this system into the area on
Thursday. But best consensus for precip would be Thursday night
into Friday. The low level response is not very pronounced but
there is proggd to be a weak low with a frontal passage on Friday.
Bufkit soundings from the GFS show CAPE values below 1k J/kg so
will keep thunder in place for this system.

Saturday - Confidence...Medium
The influence of a high pressure system and mid level ridging
should result in drier conditions returning.

AVIATION(06Z TAFS)...Scattered showers and isolated thunder are
possible during the overnight hours. No severe thunderstorms are
expected. Winds will be gusty out of the west on Sunday with
mostly clear skies.

A cold front will race down the lake Sunday night. Gusty northeast
winds and MVFR ceilings are possible with the front early Monday
morning. Cigs could be IFR. Keep up with the latest forecasts.

MARINE...The isolated thunderstorms will exit this morning. Plan
on quiet weather during the day after mid morning. West winds will
give way to a lake breeze that tries to push into the shore areas.
However this may not occur across the entire lake shore with the
prevailing west winds. A cold front will drop down the lake late
tonight and bring gusty winds and building waves late tonight
through Monday, that should extend into Tuesday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Wood
Today/Tonight and Aviation/Marine...Hentz
Monday THROUGH Saturday...Collar
Hazardous weather outlook, Jun 4, 3:25 AM CDT, 11 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
325 AM CDT Sun Jun 4 2017

WIZ046-047-051-052-056>060-062>072-050830-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
325 AM CDT Sun Jun 4 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Winds and waves may cause high swim risk conditions at Lake
Michigan beaches on Monday.

There are small chances for thunderstorms Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-050830-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
325 AM CDT Sun Jun 4 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

A small craft advisory will likely be needed later tonight in the
wake of a cold front.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A small craft advisory will likely be needed Monday in the wake
of a passing cold front due to gusty north to northeast winds and
higher waves. A few gusts may get close to Gale levels.

There are small chances for thunderstorms Thursday and Friday.

Collar
www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 5:07 PM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan30 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.